Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 6, No 2 (2012)

Font Size:  Small  Medium  Large

On some order 6 non-symplectic automorphisms of elliptic K3 surfaces

Jimmy Dillies


We classify non-symplectic automorphisms of order 6 on elliptic K3 surfaces which commute with a given elliptic bration. We show how their study can be reduced to the study of non-symplectic automorphisms of order 3 and to a local analysis of the fibers. In particular, we determine the possible  fixed loci and give their location on the singular fibers. When the Picard lattice is fixed, we show that K3 surfaces come in mirror pairs.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+